So I started PIO on Wednesday and I totally forgot how much I hate that damn drug!!!!!!!!!! I was feeling like shit yesterday and I had to look back to my last blog to see if how I was feeling was “normal”….well it was. I came home and slept for 3 hrs!!! I experienced awful stomach cramps and sorry about the TMI but the worst diarrhea. I could not eat dinner last night cause my stomach hurt sooo bad!!!!!!!! Today I feel much better. I think its just my body reacting to the increased amount of progesterone in my system. In the end this will all be worth it!!!!!!!!!!!
You may experience flu-like symptoms while you are receiving treatment with progesterone. These flu-like side effects may include headache, sweating or hot flashes, joint pain, cough, dizziness or upset stomach, Drugs.com warns. If you develop a fever or chills, contact your medical provider for further evaluation.
These are some other side effects that you may experience:
Pain/swelling at injection site, breast tenderness, headache, weight gain/loss, acne, nausea, increased body/facial hair, loss of scalp hair, drowsiness, or dizziness may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
Tell your doctor right away if you have any serious side effects, including: unusual vaginal bleeding/discharge (e.g., breakthrough bleeding, spotting), stopped menstrual periods (amenorrhea), breast lumps, swelling of the ankles/feet, mental/mood changes (e.g., depression, nervousness), dark patches on the skin/face, frequent/painful urination, dark urine, yellowing eyes/skin, stomach/abdominal pain, persistent nausea/vomiting.